# SDR AALA20160405018

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 3,458 hours, 400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Inoperative
- Location: Escape Device
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER ESCAPE DEVICE HATCH IS INOPERATIVE.  R & R EMER ESCAPE DEVICE HATCH DOOR IAW DMC 25-61-02.  OPERATIONAL CHECKED OK.
